Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 90, NWS North Platte, NE

June 16, 2015Frontier County, Hayes County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 16, 2015, 9:58 PM CDT for Frontier County, Hayes County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2015, 9:58 PM CDT (02:58 UTC)
Expired
Jun 16, 2015, 10:22 PM CDT
In force
24 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Frontier County, NE, Hayes County, NE

The radar

The North Platte radar (KLNX), 150 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 4:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.4
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WUUS53 KLBF 170258
SVRLBF
NEC063-085-170345-
/O.NEW.KLBF.SV.W.0090.150617T0258Z-150617T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT TUE JUN 16 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  NORTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1045 PM CDT

* AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
  OF WELLFLEET...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CURTIS AND MAYWOOD.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 36 AND 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4070 10047 4051 10051 4046 10089 4070 10087
TIME...MOT...LOC 0259Z 312DEG 18KT 4062 10078

HAIL...1.00IN
WIND...60MPH

$$

ROBERG
1 follow-up statement
382 
WWUS53 KLBF 170322
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1022 PM CDT TUE JUN 16 2015

NEC063-085-170332-
/O.CAN.KLBF.SV.W.0090.000000T0000Z-150617T0345Z/
FRONTIER NE-HAYES NE-
1022 PM CDT TUE JUN 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAYES AND
NORTHWESTERN FRONTIER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE.

LAT...LON 4070 10047 4051 10051 4046 10089 4070 10087
TIME...MOT...LOC 0322Z 312DEG 18KT 4054 10067

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:29 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 16, 6:29 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
629 PM CDT TUE JUN 16 2015

.SYNOPSIS...
ISSUED AT 324 PM CDT TUE JUN 16 2015

AT 20Z...ZONAL FLOW WITH SEVERAL EMBEDDED LOW AMPLITUDE SHORTWAVES
WAS IN PLACE OVER THE NORTHERN HALF OF THE CONUS. A PAIR OF LOW
AMPLITUDE RIDGES WERE IN PLACE OVER THE SOUTHERN CONUS...WITH WEAK
SOUTHERLY FLOW AROUND THE WEST SIDE OF THE SOUTHEAST US RIDGE
HELPING TO KEEP GULF OF MEXICO OPEN FOR NORTHWARD MOISTURE TRANSPORT
UP THE HIGH PLAINS. CLOSER TO THE CWA AND AT SFC...STRENGTHENING
SOUTHERLY FLOW IN RESPONSE TO A DEEPENING LEE SIDE LOW IN EASTERN
WYO WAS PULLING THE AFOREMENTIONED GULF MOISTURE NORTHWARD...WITH
LOW TO MID 60S DEWPOINTS NOTED OVER MUCH OF WESTERN NEBRASKA. CLOUD
COVER LEFT OVER FROM MORNING SHOWERS/STORMS HAS BEEN BREAKING UP
OVER THE LAST COUPLE HOURS...ESPECIALLY FROM SOUTHWEST NEB INTO PART
OF THE PANHANDLE. WHERE SUNSHINE HAS OCCURRED TEMPS HAVE HAD NO
PROBLEM QUICKLY WARMING INTO THE UPPER 70S TO LOW 80S...WITH COOLER
TEMPS IN THE UPPER 60S TO LOW 70S WHERE CLOUD COVER HAS HELD FIRM.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 324 PM CDT TUE JUN 16 2015

THUNDERSTORM CHANCES THIS EVENING AND TONIGHT...AND THE POTENTIAL
FOR SEVERE WEATHER...WILL BE THE MAIN FORECAST CHALLENGE FOR THE
SHORT TERM PERIOD. CONVECTIVE INITIATION HAS ALREADY BEGUN ALONG THE
LARAMIE RANGE OF SOUTHEAST WYOMING IN RESPONSE TO AN APPROACHING
WEAK UPPER LEVEL PV ANOMALY. MOST HI-RES MODELS AGREE ON FURTHER
CONVECTIVE INITIATION LATER THIS AFTERNOON WHERE MOISTURE
CONVERGENCE IS ENHANCED ALONG AND EAST OF A LOW LEVEL THETA-E RIDGE
AXIS NEAR THE WYOMING/NEBRASKA BORDER....AS WELL AS ALONG A
SOUTHEASTWARD ADVANCING OUTFLOW BOUNDARY MOVING OUT OF SOUTHWEST SD.
BREAK UP IN CLOUD COVER HAS ALLOWED FOR SURFACE DESTABILIZATION TO
OCCUR AND WEAKENING OF LOCALIZED CIN. SEVERE WEATHER...INCLUDING
LARGE HAIL AND DAMAGING WINDS...WILL BE POSSIBLE AS STORMS DEVELOP
AND MOVE SOUTH AND EAST THIS EVENING INTO AN ENVIRONMENT
CHARACTERIZED BY STEEPENING MID-LEVEL LAPSE RATES...40+ KTS OF DEEP
LAYER SHEAR...AND 1000-1500 J/KG OF ML CAPE. DISCRETE SUPERCELL
STORM MODES ARE POSSIBLE EARLY...WITH A THREAT FOR A TORNADO OR
TWO GENERALLY ALONG AND WEST OF THE HWY 61 CORRIDOR.  HOWEVER STORM
OUTFLOWS WILL LIKELY MERGE TOWARD LATE EVENING AND EARLY OVERNIGHT
AND BECOME A DIMINISHING WIND THREAT AS THEY TRACK EAST INTO MORE
STABLE AIR.

COLD FRONT DROPS SOUTH THROUGH THE CWA OVERNIGHT AND STALLS OUT JUST
TO OUR SOUTH AS IT IS OUTRUN BY THE UPPER LEVEL PV. EASTERLY UPSLOPE
FLOW IN THE WAKE WILL KEEP 55-60F DEWPOINTS IN PLACE OVER MOST OF
THE SANDHILLS REGION. NEXT DIFFUSE SHORTWAVE TROUGH ALOFT MOVES INTO
THE NORTHERN ROCKIES DURING PEAK HEATING WHICH WILL LEAD TO THE
DEVELOPMENT OF ADDITIONAL THUNDERSTORM ACTIVITY. CI WILL LIKELY
OCCUR IN THE VICINITY OF A SFC TROUGH OVER THE HIGHER TERRAIN BY
LATE IN THE AFTERNOON...THEN MOVE EAST INTO THE CWA AROUND OR AFTER
00Z THURSDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 324 PM CDT TUE JUN 16 2015

WEDNESDAY NIGHT THROUGH FRIDAY...THE MODELS HAVE THE BASIC IDEA OF
FIRING CONVECTION WEDNESDAY NIGHT AND THURSDAY AFTN/EVENING HOWEVER
THE LOCATION OF THIS CONVECTION VARIES IN EACH SOLN. THE NAM SENDS
TWO MESOSCALE CONVECTIVE COMPLEXES...MCSS...THROUGH LINCOLN COUNTY
WHILE THE GFS FAVORS CHASE COUNTY AND THEN NORTHEAST COLORADO. THE
GEM FAVORS NCNTL NEB WEDNESDAY NIGHT WITH NOTHING THURSDAY NIGHT.
THE ECM IS LIKE THE GFS. THIS IS LIKELY THIS RESULT OF MINOR
DIFFERENCES OF THE LOCATIONS OF THE UPPER LEVEL FORCING AND MAJOR
DIFFERENCES IN THE LOCATIONS OF LOW LEVEL FORCING SUCH AS RESIDUAL
FRONTAL BOUNDARIES.

SO THE FCST IS CARRYING A 20 TO 30 POP AS THE SPREAD OF MODEL DATA
SUPPORTS A WIDE RANGE OF AREAL POSSIBILITY. ANYTHING THAT FORMS
DURING THE NEXT 2 DAYS COULD BE SEVERE AS K INDICES SOAR INTO THE
40S AND AMBIENT PWAT INCREASES TO AROUND 1.5 INCHES. THE NAM
SOUNDINGS SHOW HIGHER VALUES OF PWAT BUT THIS IS OCCURRING DURING
DEEP CONVECTION.

STORM ACTIVITY WILL BE FUELED BY RICH MOISTURE AND STRONG WINDS
ALOFT ASSOCIATED WITH A BELT OF STRONG 300 MB WINDS. SOUTHWARD DIPS
IN THIS BELT OF 50 TO 65 KT WINDS WILL PRODUCE DEEP LAYERED SHEAR.
IN GENERAL STORM DEVELOPMENT WEDNESDAY NIGHT WOULD BE MORE A RESULT
OF OUTFLOW WHILE SFC BASED STORM EVOLUTION IS POSSIBLE THURSDAY
AFTN. STORM MOTION FOR BOTH SYSTEMS SHOULD BE SOUTHEAST WITH A TURN
TO THE SOUTH IN THE EVENING AS THE LOW LEVEL WINDS INCREASE AND
BECOME SOUTHERLY.

THE TEMPERATURE FORECAST CONTINUES TO REVOLVE AROUND THE VERY WARM
TEMPERATURES FRIDAY. THE MODELS NOW SIGNAL A STRONG CAP OF 14C-16C
AT 700MB AND DEEPER MIXING FARTHER NORTH. THE TEMPERATURE FORECAST
FOR FRIDAY HAS BEEN RAISED TO UPPER 80S NORTH AND LOW TO MID 90S
SOUTH. THE GFS SHOWS MID 90S DEVELOPING ACROSS THE PANHANDLE AS A
RESULT OF THIS DEEP MIXING. ADDITIONAL RISES MAY BE NEEDED WITH THE
TEMPERATURES FORECAST FRIDAY BUT THE WIND FORECAST SHOWS WINDS
INCREASING TO 15 TO 25 MPH FROM THE SOUTH WHICH WOULD LIMIT VERTICAL
MIXING EAST OF HIGHWAY 83. HIGHS THURSDAY RISE INTO THE 80S TO NEAR
90.

THE STRONG CAP IN THE MODELS FRIDAY WOULD PRODUCE JUST AN ISOLATED
CHANCE ACROSS BOYD COUNTY. AN MCS WILL LIKELY BE TRAVERSING SD WHICH
COULD DIP SOUTH AND BRUSH THIS AREA EITHER DURING THE MORNING OR
DURING THE AFTN DEPENDING ON MODEL TIMING.

FRIDAY NIGHT THROUGH TUESDAY...A BELT OF STRONG 300 MB WINDS OF 50
KT OR GREATER WILL REMAIN ACROSS THE NRN PLAINS AND OCCASIONALLY DIP
SOUTH INTO NEB. THE MODELS SHOW THIS HAPPENING SATURDAY NIGHT AND
SUNDAY BUT ONLY THE ECM IS ABLE TO CARRY SUFFICIENT MOISTURE NORTH
TO PRODUCE ORGANIZED CONVECTION. THE GFS ENSEMBLE FAVORS IOWA. NO
OTHER RAIN CHANCES ARE EXPECTED THROUGH TUESDAY.

WARM AIR SHOULD RETURN MONDAY AND BOTH THE GFS AND ECM SHOW HIGHS IN
THE 90S ALONG AND SOUTH OF INTERSTATE 80. THE FCST IS LOWER 90S IN
THIS AREA WITH DEW POINTS IN THE 60S AND SOUTH WINDS. THE ECM AND
GFS SHOW H700MB TEMPERATURES RISE TO 17C-20C WITH H10-5 THICKNESS
587-591DM MONDAY. IF THE DEW POINTS MIX OUT...HIGHS COULD BE IN THE
UPPER 90S OR WARMER.

AFTER MONDAY THE GFS AND ECM MODELS DIVERGE WITH THE ECM BRINGING A
COLD FRONT THROUGH WHILE THE GFS HOLDS ON TO THE WARM TEMPERATURES.
THE GFS ENSEMBLE SUPPORTS THE ECM AND SHOW LOW PRESSURE DROPPING
SOUTH INTO NORTHEAST COLORADO WHICH WOULD COOL
TEMPERATURES...ESPECIALLY NORTH.

HIGHS SATURDAY AND SUNDAY RISE INTO THE 70S AND 80S. IF NO RAIN
MATERIALIZES SUNDAY THEN 80S WOULD BE MORE LIKELY...PERHAPS
WIDESPREAD BOTH DAYS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 629 PM CDT TUE JUN 16 2015

MAIN AVIATION FORECAST CONCERN OVER THE NEXT 24 HOURS IS TSRA
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND
OVERNIGHT. CURRENT THUNDERSTORMS IN SERN CHERRY AND BETWEEN OGA
AND LBF ARE EXPECTED TO INCREASE IN COVERAGE. HAVE INCLUDED A
TEMPO FOR 5SM TSRA AT KLBF TIL 02Z AND AT KVTN FTER 02Z. ALL
ACTIVITY WILL PUSH EAST THIS EVENING AND INTO THE EARLY OVERNIGHT
HOURS. THE DEVELOPMENT OF IFR OR LOWER CIGS/VISBYS WILL BE
POSSIBLE ACROSS PARTS OF NORTHERN NEBRASKA TOWARD EARLY WEDNESDAY
MORNING. HAVE KEPT MENTION IN THE KVTN TAF...BUT THE FORECAST
WILL NEED TO BE MONITORED AND UPDATED AS NEW FORECAST INFO BECOMES
AVAILABLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MARTIN
SHORT TERM...CDC
LONG TERM...MARTIN
AVIATION...ROBERG
Hazardous weather outlook, Jun 16, 3:45 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT TUE JUN 16 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-172045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
345 PM CDT TUE JUN 16 2015 /245 PM MDT TUE JUN 16 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL LIKELY MOVE INTO PARTS OF WESTERN NEBRASKA THIS
EVENING AND INTO THE EARLY OVERNIGHT HOURS. SEVERE
STORMS...INCLUDING LARGE HAIL...DAMAGING WINDS...AND A FEW
TORNADOES...WILL BE POSSIBLE GENERALLY IN THE WESTERN SANDHILLS
AND INTO SOUTHWEST NEBRASKA. THUNDERSTORM ACTIVITY SHOULD WEAKEN
AND DIMINISH AS IT MOVES EAST TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE LIKELY ONCE AGAIN WEDNESDAY AND
THURSDAY WITH A FEW SEVERE STORMS POSSIBLE IN WESTERN NEBRASKA.
THUNDERSTORM CHANCES RETURN TO THE FORECAST OVER THE
WEEKEND...HOWEVER THE SEVERE WEATHER THREAT APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Local storm report, Jun 16, 9:25 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HEAVY RAIN       5 SSE PAXTON            41.06N 101.32W
06/16/2015  M1.21 INCH       KEITH              NE   PUBLIC

            STILL RAINING MODERATELY TO HEAVY AT TIMES.

&&

MOLDAN
Local storm report, Jun 16, 9:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
935 PM CDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             6 SSE DICKENS           40.75N 100.95W
06/16/2015  E1.00 INCH       LINCOLN            NE   PUBLIC

&&

SBAKER
Local storm report, Jun 16, 9:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
940 PM CDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     11 SSE LISCO            41.35N 102.54W
06/16/2015  E60 MPH          GARDEN             NE   PUBLIC

&&

MOLDAN
Local storm report, Jun 16, 9:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     11 SSE LISCO            41.35N 102.54W
06/16/2015  E60.00 MPH       GARDEN             NE   PUBLIC

&&

MOLDAN
Special weather statement, Jun 16, 9:57 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM CDT TUE JUN 16 2015

NEZ024>027-036>038-170345-
BLAINE NE-CUSTER NE-HOOKER NE-LOGAN NE-LOUP NE-MCPHERSON NE-THOMAS
NE-
957 PM CDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN THOMAS...EASTERN
MCPHERSON...SOUTHERN LOUP...LOGAN...SOUTHEASTERN HOOKER...NORTHERN
CUSTER AND SOUTHERN BLAINE COUNTIES UNTIL 1045 PM CDT/945 PM MDT/...

AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TRYON TO TAYLOR...
AND MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. AN INCH OF RAIN IN 30 MINUTES IS POSSIBLE WITH
STRONGEST STORMS APPROACHING THE ROUND VALLEY AND SARGENT AREA OF
NORTHEAST CUSTER COUNTY.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  TRYON...
  STAPLETON...
  GATES...
  RINGGOLD...
  ANSELMO...
  VICTORIA SPRINGS STATE RECREATION AREA...
  SARGENT...
  GANDY...
  COMSTOCK...
  MERNA...
  KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
  DIVIDE HILL...
  WALWORTH...
  SHANKLIN BLUFF...
  LILLIAN...
  TARBOZ LAKE...
  HOAGLAND...
  BIG OAK CANYON...
  LOGAN...
  ROUND VALLEY...
  PLEASANT HILL...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 110 AND 136.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 239 AND 271.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 199 AND 273.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 20 AND 51.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 103 AND 125.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Local storm report, Jun 16, 9:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HEAVY RAIN       5 SSE LISCO             41.43N 102.58W
06/16/2015  M1.00 INCH       GARDEN             NE   PUBLIC

            1.0 INCH OF RAINFALL IN 15 MINUTES.

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:06 PM CDTSevere Thunderstorm WarningLBFCherry24 min
Jun 16, 7:23 PM CDTSevere Thunderstorm WarningLBFLincoln, Perkins52 min
Jun 16, 7:27 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas48 min
Jun 16, 7:28 PM CDTSevere Thunderstorm WarningLBFLincoln47 min
Jun 16, 8:01 PM CDTSevere Thunderstorm WarningLBFBlaine, Thomas29 min
Jun 16, 8:12 PM CDTSevere Thunderstorm WarningLBFLincoln, Perkins63 min
Jun 16, 8:15 PM CDTSevere Thunderstorm WarningLBFLincoln45 min
Jun 16, 8:30 PM CDTAreal Flood AdvisoryLBFLincoln9 hr
Jun 16, 9:11 PM CDTSevere Thunderstorm WarningLBFGarden49 min
Jun 16, 9:13 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln47 min
Jun 16, 9:23 PM CDTAreal Flood AdvisoryLBFKeith, Perkins4 hr
Jun 16, 9:59 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith46 min
Jun 16, 10:13 PM CDTFlash Flood WarningLBFKeith, Perkins6 hr
Jun 16, 10:25 PM CDTSevere Thunderstorm WarningLBFPerkins50 min
Jun 16, 10:42 PM CDTAreal Flood AdvisoryLBFLincoln, Perkins6 hr
Jun 16, 10:43 PM CDTSevere Thunderstorm WarningLBFKeith47 min
Jun 16, 11:11 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.